Research
Publications
Countryman Lines and the Continuum Hypothesis (with Eduardo Martinez Mendoza)
Submitted.Combinatorial Properties Related to the Higher Baumgartner's Axiom
To appear in Forum of Mathematics, Sigma.A Virtual Five Element Basis for the Uncountable Linear Orders (with Justin Moore)
Submitted.A Strong Kurepa Tree
To appear in Proceedings of the American Mathematical Society.A Strongly Non-Saturated Aronszajn Tree Without Weak Kurepa Trees (with Šárka Stejskalová)
Submitted.Some Results on Finitely Splitting Subtrees of Aronszajn Trees
To appear in Journal of Symbolic Logic.An Almost Kurepa Suslin Tree With Strongly Non-Saturated Square (with Eduardo Martinez Mendoza)
Advances in Mathematics, Volume 481, December 2025, 35 pp.Forcing Over a Free Suslin Tree (with Šárka Stejskalová)
Advances in Mathematics, 502 (2026), Part C, Article 111178, 58 pp.On the Consistency Strength of MM(ω1 ) (with Dobrinen, Marun, Mota, and Zapletal)
Proceedings of the American Mathematical Society, 152 (2024), no. 5, 2229-2237A Rigid Kurepa Tree From a Free Suslin Tree
Journal of Symbolic Logic, Volume 90, Issue 3, 2025, 1198-1205Suslin Tree Preservation and Club Isomorphisms
Journal of Symbolic Logic, Volume 90, Issue 1, 2025, 298-309Some Results on Non-Club Isomorphic Aronszajn Trees (with Jose Chavez)
Notre Dame Journal of Formal Logic, 63 (2022), no. 1, 109-120A Large Pairwise Far Family of Aronszajn Trees
Annals of Pure and Applied Logic, 174 (2023), no. 4, 12 pp.Entangledness in Suslin Lines and Trees
Topology and its Applications 275 (2020)Guessing Models Imply the Singular Cardinal Hypothesis
Proceedings of the American Mathematical Society 147 (2019), no. 12, 5427-5434A Note on the Eightfold Way (with Thomas Gilton)
Proceedings of the American Mathematical Society 148 (2020), no. 3, 1283-1293Parametrized Measuring and Club Guessing (with David Aspero)
Fundamenta Mathematicae 249 (2020), no. 2, 169-183A Forcing Axiom for a Non-Special Aronszajn Tree
Annals of Pure and Applied Logic 171 (2020), no. 8, 23 pp.The Harrington-Shelah Model with Large Continuum (with Thomas Gilton)
Journal of Symbolic Logic 84 (2019), no. 2, 684-703Club Isomorphisms on Higher Aronszajn Trees
Annals of Pure and Applied Logic 169 (2018), no. 10, 1044-1081Namba Forcing, Weak Approximation, and Guessing (with Sean Cox)
Journal of Symbolic Logic 83 (2018), no. 4, 1539-1565The Approachability Ideal Without a Maximal Set
Annals of Pure and Applied Logic 170 (2019), no. 3, 297-382Indestructible Guessing Models and the Continuum (with Sean Cox)
Fundamenta Mathematicae 239 (2017), 221-258Mitchell's Theorem Revisited (with Thomas Gilton)
Annals of Pure and Applied Logic Volume 168 (2017), no. 5, pp 922-1016Quotients of Strongly Proper Forcings and Guessing Models (with Sean Cox)
Journal of Symbolic Logic Volume 81 (2016), no. 1, pp 264-283Coherent Adequate Forcing and Preserving CH (with Miguel Angel Mota)
Journal of Mathematical Logic, Volume 15 (2015), no. 2Adding a Club with Finite Conditions, Part II
Archive for Mathematical Logic, Volume 54 (2015), Issue 1-2, pp 161-172Coherent Adequate Sets and Forcing Square
Fundamenta Mathematicae, 224 (2014), 279-300Strongly Adequate Sets and Adding a Club with Finite Conditions
Archive for Mathematical Logic, 53 (2014), no. 1-2, 119-136Forcing with Adequate Sets of Models as Side Conditions
Mathematical Logic Quarterly, Volume 63 (2017), no. 1-2, pp 124-149Weak Square Sequences and Special Aronszajn Trees
Fundamenta Mathematicae, 221 (2013), no. 3, 267-284Separating Weak Partial Square Principles (with Ernest Schimmerling)
Annals of Pure and Applied Logic, 165 (2014), no. 2, 609-619Successive Cardinals with No Partial Square
Archive for Mathematical Logic, 53 (2014), no. 1-2, 11-21Namba Forcing and No Good Scale
Journal of Symbolic Logic, 78 (2013), no. 3, 785-802An Equiconsistency Result on Partial Squares (with Ernest Schimmerling)
Journal of Mathematical Logic, 11 (2011), no. 1, 1-31Weak Compactness and No Partial Squares
Journal of Symbolic Logic, 76 (2011), no. 13, 1035-1060On the Weak Reflection Principle
Transactions of the American Mathematical Society, 363 (2011), no. 10, 5537-5576Dense Non-Reflection for Stationary Collections of Countable Sets (with David Aspero and Yasuo Yoshinobu)
Annals of Pure and Applied Logic, 61 (2009), 94-108Approachability at the Second Successor of a Singular Cardinal (with Moti Gitik)
Journal of Symbolic Logic, 74 (2009), no. 4, 1211-1224Some Applications of Mixed Support Iterations
Annals of Pure and Applied Logic, 158 (2009), no. 1-2, 40-57A General Mitchell Style Iteration
Mathematical Logic Quarterly, 54 (2008), no. 6, 641-651Internally Club and Approachable for Larger Structures
Fundamenta Mathematicae, 201 (2008), 115-129Internally Club and Approachable
Advances in Mathematics, 213 (2007), no. 2, 734-740Internal Approachability and Reflection
Journal of Mathematical Logic, 8 (2008), no. 1, 23-39Thin Stationary Sets and Disjoint Club Sequences (with Sy David Friedman)
Transactions of the American Mathematical Society, 359 (2007), 2407-2420Radin Forcing and its Iterations
Archive for Mathematical Logic, 46 (2007), no. 3-4, 223-252Adding Clubs with Square
Annals of Pure and Applied Logic, 141 (2006), no. 1-2, 1-28Strong Compactness and Stationary Sets
Journal of Symbolic Logic, 70 (2005), no. 3, 767-777Destroying Stationary Sets
Israel Journal of Mathematics, 147 (2005), 285-328Fat Sets and Saturated Ideals
Journal of Symbolic Logic, 68 (2003), no. 3, 837-845